Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On derivations of certain algebras related to irreducible triangular algebras


Author: Baruch Solel
Journal: Trans. Amer. Math. Soc. 277 (1983), 263-273
MSC: Primary 46L55; Secondary 47D99
MathSciNet review: 690051
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with derivations on algebras that are generated by a maximal abelian selfadjoint algebra of operators $ \mathcal{A}$ on a Hilbert space and a group of unitary operators acting on it. A necessary and sufficient condition for such a derivation to be implemented by an operator affiliated with $ \mathcal{A}$ is given. The results are related to the study of derivations on a certain class of irreducible triangular algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L55, 47D99

Retrieve articles in all journals with MSC: 46L55, 47D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0690051-9
PII: S 0002-9947(1983)0690051-9
Article copyright: © Copyright 1983 American Mathematical Society